# SDR AALA202109036727

- Difficulty date: September 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 82,047 hours, 10,116 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST RH DOOR JAMMED. ADJUSTED DOOR IAW AMM 25-29-01, OPS CHECK GOOD.
